# SDR P5CA9701793

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3340 · Exterior Lighting
- Part: Light Box
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK IN AFT CORNER NLG LIGHT BOX.  REPAIRED PER SRM 51-40-09.
